MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM EMOTION 16; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM EMOTION 16; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 07734713
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the somatom emotion 16 ct system.The customer reported that the head holder on the patient table detached during a patient positioning procedure.There was no impact to the state of health of the patient involved.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the event.A safety assessment has been performed, and no general product or design issue could be identified.The reported problem was corrected with repair of the head holder.The system was returned to clinical operation, and no further investigation is necessary.

Brand Name
SOMATOM EMOTION 16
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key22715189
Report Number3004977335-2025-00094
Device Sequence Number9207010
Product Code JAK
UDI-Device Identifier04056869013114
UDI-Public(01)04056869013114
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K050297
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number07734713
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient Age50 YR
Patient SexMale